Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

While masturbating had headache and now feeling fuzzy. Cause?

User rating for this question
Very Good
Answered by

Nephrologist
Practicing since : 2009
Answered : 4362 Questions
Question
Hello

Whilst I was masturbating yesterday, I had the worst headache of my life. It was like someone was pounding on it. This must of lasted a good ten hours, and my head still feels fuzzy now.

This also happened a few weeks ago, but did not last as long.

About two years ago, I was sick eating seafood, and eye went completely red (I think is was called a subjunctive hemorrhage).

After what happened yesterday, I am scared to go to the Doctors, and after looking at a lot of things online, I am very confused and a bit upset
Posted Tue, 8 Oct 2013 in Headache and Migraines
 
 
Answered by Dr. Rakesh Madhyastha 14 minutes later
Brief Answer:
Exertional Headaches

Detailed Answer:
Thanks for the query

I think you have something called as 'exertional headache' also known as Coital cephalgia. It occurs in about 1 in 3 men, the headaches are usually severe and could last upto 24 hours

I recommend the following measures

1. In such cases Tab paracetomol can be used to alleviate the headache
2. Reduce sexual activity for a week
3. If the headache still persists I strongly recommend you to XXXXXXX a neurologist for a MR angiogram
4. Usually for persistent coital cephalgias, a beta blocker like propanolol is used before the sexual activity to prevent headaches

It is unlikely that the subconjuctival haemorrhage you had earlier due to sea food has anything to do with the current problem

I hope I was of help, please get back to me for any further queries.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor